# SDR AU970379

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 89711014
- Condition: Malfunctioned
- Location: Fuel Cont
- Stage of operation: DE
- Nature of condition: E, M
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL CONTROL UNIT SUSPECT FAULTY - ENGINE SURGED AND EGT REACHED APPROXIMATELY 520 DEGREES C (OVERTEMP) - AN HOT END INSPECTION WAS CARRIED OUT WITH NO MAJOR DAMAGE FOUND
